# SDR AALA20050050

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS IN TAIL CONE COMPARTMENT INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHTS IN TAIL CONE COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
